# SDR YENA200605

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 515 hours, 420 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 2015G2H2H7A
- Part serial: 0707
- Condition: Unknown
- Location: Nr 3
- Part time: 515 hours, 420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF ADS SYSTEM NR 3 & NR 4.  CMC SHOWED NR 3 & NR 4 (SMART PROBES) PITOT/STATIC AOA SENSOR.  REMOVED & REPLACED NR 3 AND NR 4 INTEGRATED PITOT/STATIC AOA SENSOR IAW AMM 34-13-01, OPS CHECK.  NO FAULT NOTED.
